BibTeX record journals/cas/Weinmann09

download as .bib file

@article{DBLP:journals/cas/Weinmann09,
  author    = {Alexander Weinmann},
  title     = {Spherical Uncertainties in Discrete-Time Systems},
  journal   = {Cybern. Syst.},
  volume    = {40},
  number    = {1},
  pages     = {25--32},
  year      = {2009},
  url       = {https://doi.org/10.1080/01969720802493007},
  doi       = {10.1080/01969720802493007},
  timestamp = {Thu, 13 Aug 2020 12:42:53 +0200},
  biburl    = {https://dblp.org/rec/journals/cas/Weinmann09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics